Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 58, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Jul 9, 2006, 3:00 PM EDT. It took effect at Jul 9, 2006, 3:55 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2006, 3:00 PM EDT (19:00 UTC)
- In effect from
- Jul 9, 2006, 3:55 PM EDT
- Expired
- Jul 9, 2006, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 091957 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 200 PM CDT SUN JUL 9 2006 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON FOR INLAND OKALOOSA COUNTY FOR RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR HOURS... .DISCUSSION...RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED TO PERSIST THROUGH 6 PM ACROSS INLAND OKLALOOSA COUNTY. SLOWLY INCREASING MOISTURE VALUES CLOSER TO THE COAST WILL NOT ALLOW THE FOUR HOUR DURATION REQUIRED FOR A RED FLAG WARNING TO BE MET. FLZ005-092300- /O.NEW.KMOB.FW.W.0058.060709T1955Z-060709T2300Z/ INLAND OKALOOSA- 200 PM CDT SUN JUL 9 2006 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON FOR INLAND OKALOOSA COUNTY FOR RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR HOURS... RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON FOR INLAND OKALOOSA COUNTY FOR RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR HOURS A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jul 9, 4:30 AM EDT, 10 hours 30 minutes earlier.
Area forecast discussion, Jul 9, 4:30 AM EDT, 10 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 330 AM CDT SUN JUL 9 2006 .SHORT TERM (TODAY AND TONIGHT)...MORNING WATER VAPOR IMAGERY INDICATES NORTHWESTERLY UPPER FLOW CONTINUES AS A CLOSED UPPER LOW EMBEDDED IN L/WV TROUGH CONTINUES TO LIFT NORTHWARD THROUGH THE MID ATLANTIC STATES AND AN H5 RIDGE DOMINATES THE SOUTHERN PLAINS. 09.00Z PRECIP WATER VALUES RANGE FROM 1.3 ACROSS NORTHERN AREAS TO NEAR 1.7 INCHES ACROSS THE SOUTHERN AND WESTERN AREAS. HAVE INCLUDED ISOLATED POPS ACROSS COASTAL AND WESTERN SECTIONS FOR THIS AFTERNOON... SIMILAR TO WHERE CONVECTION DEVELOPED YESTERDAY...IN THE ZONE GREATEST ATMOSPHERIC MOISTURE CONTENT AND WHERE A CAPPING INVERSION NEAR 600 MB WILL BE WEAKER. AGAIN...EXPECT THE AFTERNOON SEABREEZE BOUNDARY TO PLAY A PIVOTAL ROLE IN SHRA/TSTM DEVELOPMENT. TEMPS WILL CONTINUE IN THE LOWER 90S AWAY FROM THE BEACH AREAS...WITH SLIGHTLY WARMER TEMPS ACROSS THE EASTERN ZONES WHERE THE DRIER AIR EXISTS. /13 .LONG TERM (MONDAY THROUGH NEXT SATURDAY)...DIDNT MAKE TOO MANY CHANGES TO THE EXTENDED PACKAGE. MODELS INDICATE SFC HIGH PRESSURE RIDGING IN FROM THE EAST THROUGH THE PERIOD...WITH MID/UPPER LEVEL RIDGE TO OUR WEST. AS NOTED YESTERDAY MORNING...THIS PATTERN WILL RESULT IN A PERSISTENT SOUTHEASTERLY WIND FLOW AT THE SFC...ALLOWING THE GULF TO OPEN UP AND RESULTING IN CONTINUAL MOISTENING OF LOWER LEVELS OF THE ATMOSPHERE THROUGH MOST OF NEXT WEEK. ALSO STILL SEE A SERIES OF UPPER LEVEL DISTURBANCES ACROSS THE REGION IN THE NORTHWESTERLY TO NORTH FLOW ALOFT AROUND EASTERN PERIPHERY OF MID/UPPER RIDGE. AS WE PREVIOUSLY STATED...TIMING OF EACH OF THESE DISTURBANCES IS DIFFICULT (IF NOT IMPOSSIBLE) TO PIN DOWN...BUT WITH THE ABUNDANT LOW LEVEL MOISTURE...AFFECTS OF DAYTIME HEATING AND THE MID/UPPER DYNAMICS ASSOCIATED WITH THESE DISTURBANCES...STILL LOOKING FOR AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS NEXT WEEK. LEFT POPS FROM PREVIOUS PACKAGE FOR CONSISTENCY AS ONLY SMALL DIFFERENCES NOTED WITH REGARD TO LATEST MOS NUMBERS. TEMPS WILL GENERALLY BE AROUND CLIMATOLOGICAL NORMS. /12 && .MARINE...HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL CONTINUE TO DOMINATE THE MARINE WATERS THROUGH MUCH OF THE UPCOMING WEEK. THIS WILL CONTINUE TO PROMOTE AN EAST TO SOUTHEAST WIND FLOW REGIME THROUGH THE WEEK. LOCAL INCREASES IN WINDS AND SEAS CAN BE EXPECTED EACH AFTERNOON ALONG THE COAST WITH SEA BREEZE DEVELOPMENT. /13 && .FIRE...MAINLY DRY CONDITIONS WILL CONTINUE THROUGH EARLY NEXT WEEK AS HIGH PRESSURE REBUILDS OVER THE REGION. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS THROUGH THE PERIOD...BUT WE WILL SEE SOME 35 TO 40 PERCENT MINIMUM RH VALUES OVER THE WETERN FLORIDA PANHANDLE THIS AFTERNOON. PRECIPITATION CHANCES SHOULD INCREASE DURING THE MIDDLE AND LATTER HALF OF THE UPCOMING WEEK AS DEEPER MOISTURE MOVES BACK INTO THE REGION. /12 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 91 71 91 71 / 10 10 20 10 PENSACOLA 90 74 91 73 / 10 10 10 10 DESTIN 90 78 90 75 / 10 10 10 10 EVERGREEN 92 66 91 67 / 10 10 10 10 WAYNESBORO 92 69 91 68 / 10 10 30 20 CAMDEN 91 68 93 69 / 10 10 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 9, 7:00 AM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT SUN JUL 9 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CDT SUN JUL 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP PRIMARILY IN THE AFTERNOON AND EARLY EVENING HOURS ACROSS THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF INLAND SOUTHEAST MISSISSIPPI. THE MAIN THREATS WILL BE BRIEF HEAVY RAIN...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STRONGER THUNDERSTORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 30 TO 40 MPH. DUE TO A LARGE TIDAL RANGE THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE ALABAMA AND NORTHWEST FLORIDA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.